| Model Number |
CLV-S190 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that lamp usage indicator reads 500 hours, and the spare lamp may have deployed during an unspecified procedure involving an olympus xenon light source.The customer contacted olympus technical assistance support (tac) via phone.Using the instruction manual available in endowise as a reference, biomed shane hall powered on the xenon light source along with the remaining olympus tower components.He verified that the lamp usage indicator on the xenon light source displayed 500 hours.No error messages appeared on the connected monitor, the spare lamp indicator remained off, and the light output from the endoscope connected to the xenon light source was adequate.The part number was also provided as the recommended replacement lamp.He indicated that he planned to order it at a later date.The customer informed tac of the event.The device will not be returned to olympus for evaluation.There was no patient injury reported.
Additional Manufacturer Narrative
The device was not returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.